Quadratic residues and Tchebycheff polynomials
Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 193-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1959__18_4_114825,
author = {Carlitz, L.},
title = {Quadratic residues and {Tchebycheff} polynomials},
journal = {Portugaliae mathematica},
pages = {193--198},
year = {1959},
volume = {18},
number = {4},
mrnumber = {0125059},
zbl = {0098.03702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114825/}
}
Carlitz, L. Quadratic residues and Tchebycheff polynomials. Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 193-198. http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114825/